# SDR KCSA2019102391214

- Difficulty date: September 12, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 90,472 hours, 24,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AND PART OF CRUISE FLIGHT PACK OUTPUT AIR HAS JET FUEL FUMES. BURNS EYES AND NOSE.  TERMINATING SERVICE B767 FIM 21-00 TASK 803, PERFORMED IDLE ENGINE RUN OF #1 AND #2 ENGINE IAW B767-300 AMM 71-00-00 TEST 4, PERFORMED OPS CHECK OF CODING PACK SYSTEM IAW B767-300 AMM 21-00-00, PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW B767-300 AMM 05-51-56, PERFORMED REMOVAL OF 0.1 CONTAMINATION FROM THE AIR CONDITIONING AND PNEUMATIC SYSTEMS IAW B767-300 AMM 21-00-21. NO DEFECTS NOTED AT THIS TIME.  ALL CHECKS GOOD NO FUMES NOTICED IN FLIGHT DECK AIRCRAFT OK FOR CONTINUED SERVICE.
